Advanced search
Start date
Betweenand

Analysis of integral operators generated by positive definite kernels

Abstract

Integral operators are animportant tool in the formulation of several problems within pureand applied mathematics, for example, those in approximation theory,operator theory, classical analysis, learning theory, etc.\ Thisproject intends to consider some problems involving such operators,namely some related to Mercer's theory, reproducing kernel Hilbertspaces and eigenvalue decay, all aligned with recent research beingdeveloped by the proposer and its research group. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (12)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CASTRO, M. H.; MENEGATTO, V. A.; PERON, A. P.. INTEGRAL OPERATORS GENERATED BY MERCER-LIKE KERNELS ON TOPOLOGICAL SPACES. Colloquium Mathematicum, v. 126, n. 1, p. 125-138, . (10/19734-6)
FERREIRA, J. C.; MENEGATTO, V. A.. Reproducing kernel Hilbert spaces associated with kernels on topological spaces. Functional Analysis and its Applications, v. 46, n. 2, p. 152-154, . (10/19734-6)
CASTRO, M. H.; MENEGATTO, V. A.. EIGENVALUE DECAY OF POSITIVE INTEGRAL OPERATORS ON THE SPHERE. Mathematics of Computation, v. 81, n. 280, p. 2303-2317, . (10/19734-6)
AZEVEDO, D.; MENEGATTO, V. A.. EIGENVALUE DECAY OF INTEGRAL OPERATORS GENERATED BY POWER SERIES-LIKE KERNELS. Mathematical Inequalities & Applications, v. 17, n. 2, p. 693-705, . (10/19734-6, 10/00478-0)
MENEGATTO, V. A.; OLIVEIRA, C. P.. An Extension of Mercer's Theorem via Pontryagin Spaces. Integral Equations and Operator Theory, v. 74, n. 3, p. 363-375, . (10/19734-6)
DE CASTRO, MARIO H.; MENEGATTO, VALDIR A.; PERON, ANA P.. TRACEABILITY OF POSITIVE INTEGRAL OPERATORS IN THE ABSENCE OF A METRIC. Banach Journal of Mathematical Analysis, v. 6, n. 2, p. 98-112, . (10/19734-6)
CASTRO, M. H.; MENEGATTO, V. A.; OLIVEIRA, C. P.. Laplace-Beltrami differentiability of positive definite kernels on the sphere. Acta Mathematica Sinica - English Series, v. 29, n. 1, p. 93-104, . (10/19734-6)
MENEGATTO, V. A.; OLIVEIRA, C. P.. Eigenvalue and singular value estimates for integral operators: a unifying approach. Mathematische Nachrichten, v. 285, n. 17-18, p. 2222-2232, . (10/19734-6)
FERREIRA, J. C.; MENEGATTO, V. A.. Eigenvalue decay rates for positive integral operators. Annali di Matematica Pura ed Applicata, v. 192, n. 6, p. 1025-1041, . (10/19734-6)
JORDAO, T.; MENEGATTO, V. A.. Weighted Fourier-Laplace transforms in reproducing kernel Hilbert spaces on the sphere. Journal of Mathematical Analysis and Applications, v. 411, n. 2, p. 732-741, . (10/19734-6)
AZEVEDO, D.; MENEGATTO, V. A.. Sharp estimates for eigenvalues of integral operators generated by dot product kernels on the sphere. Journal of Approximation Theory, v. 177, p. 57-68, . (10/19734-6, 10/00478-0)
FERREIRA, J. C.; MENEGATTO, V. A.. POSITIVE DEFINITENESS, REPRODUCING KERNEL HILBERT SPACES AND BEYOND. ANNALS OF FUNCTIONAL ANALYSIS, v. 4, n. 1, p. 64-88, . (10/19734-6)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.